# SDR SWAA2022013188454

- Difficulty date: July 24, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 41,607 hours, 20,181 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP TRACK FAIRING TAILCONE DELAMINATED BEYOND LIMITS OUTBD SIDE OF TAILCONE / R&R #3 FLAP TRACK FAIRING TAILCONE IAW AMM 27-51-18
